# SDR AALA20110429TUL01

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER FLANGE STATION 1309 BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.  INSTALLED J-ANGLE REPAIR DOUBLER PER AARD 53-10-00-17 AND EA MD80-53-016655 DATED 4-27-2011.
